| Catalog Number |
RBY4C0201 |
| Medical Device Problem Codes |
Kinked (1339); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure treating a gi bleed using ruby coils.During the procedure, the hospital technician inadvertently kinked the pusher assembly of a ruby coil while advancing the ruby coil quickly into the non-penumbra microcatheter.The ruby coil was therefore removed, and the procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.